Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 40, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 22, 2013, 3:06 PM CDT for DeWitt County, Logan County, Macon County, Illinois. It was in force for 4 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 3:06 PM CDT (20:06 UTC)
- Expired
- Jun 22, 2013, 7:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeWitt County, IL, Logan County, IL, Macon County, IL
The radar
The Lincoln radar (KILX), 17 km from the middle of the area, began a volume at 20:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:30 PM CDT | FLASH FLOOD | Latham, IL | STREETS FLOODED WITH SEVERAL INCHES OF FLOWING WATER |
| Jun 22, 3:30 PM CDT | HEAVY RAIN 2.3 | 2 Sw Latham, IL | RAIN FELL IN 45 MINUTES |
| Jun 22, 3:42 PM CDT | FLASH FLOOD | 3 Nw Latham, IL | WATER FLOWING OVER IL ROUTE 121 NEAR NARITA. OFFICIALS BARRICADING SOUTH BOUND LANE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2564 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
832
WGUS53 KILX 222006
FFWILX
ILC039-107-115-230000-
/O.NEW.KILX.FF.W.0040.130622T2006Z-130623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN MACON COUNTY IN CENTRAL ILLINOIS...
SOUTHEASTERN LOGAN COUNTY IN CENTRAL ILLINOIS...
SOUTHWESTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
* UNTIL 700 PM CDT
* AT 306 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES RAINFALL RATES UP TO 3 INCHES PER HOUR
WITH THIS STORM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BEASON...CHESTNUT...KENNEY...LATHAM AND MOUNT PULASKI.
LAT...LON 4018 8902 3992 8909 3992 8936 3992 8938
4019 8922
$$
CHS1 follow-up statement
174
WGUS73 KILX 222049
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
349 PM CDT SAT JUN 22 2013
ILC039-107-115-230000-
/O.CON.KILX.FF.W.0040.000000T0000Z-130623T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN IL-MACON IL-DE WITT IL-
349 PM CDT SAT JUN 22 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHWESTERN DE WITT...
NORTHWESTERN MACON AND SOUTHEASTERN LOGAN COUNTIES UNTIL 700 PM
CDT...
AT 348 PM CDT...EMERGENCY MANAGEMENT REPORTED THAT FLASH FLOODING WAS
OCCURRING IN LATHAM. STREETS WERE FLOODED WITH SEVERAL INCHES OF
FLOWING WATER. IN ADDITION...ILLLINOIS ROUTE 121...3 MILES
NORTHWEST OF LATHAM HAD WATER OVER THE SOUTH BOUND LANE. A WEATHER
SPOTTER 2 MILES SOUTHWEST OF LATHAM REPORTED 2.30 INCHES OF RAIN
FELL IN 30 MINUTES.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
BEASON...CHESTNUT...KENNEY...LATHAM AND MOUNT PULASKI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD RELATED DEATHS OCCUR IN VEHICLES. DO NOT ATTEMPT TO CROSS
BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER COVERS THE ROADWAY.
NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT OR
IN A VEHICLE.
&&
LAT...LON 4018 8902 3992 8909 3992 8936 3992 8938
4019 8922
$$
CHSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:00 PM CDT, 6 minutes earlier.
Area forecast discussion, Jun 22, 3:00 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 300 PM CDT SAT JUN 22 2013 .DISCUSSION... ISSUED 300 PM CDT SAT JUN 22 2013 INITIAL CONCERNS ARE WITH THE CLUSTERS OF STORMS DROPPING HEAVY RAINFALL MOVING SOUTH ACROSS OUR E-SE COUNTIES. THEN ATTENTION TURNS TO SEVERE POTENTIAL TOMORROW AND MONDAY...WHERE SPC HAS DEFINED A SLIGHT RISK EACH DAY FOR SEVERE POTENTIAL MAINLY NW OF PEORIA. MODELS CONTINUE TO HAVE DIFFICULTY RESOLVING MESO-SCALE STORM COMPLEXES IN THIS SUMMER-TIME PATTERN...SO WILL KEEP MAINLY CHANCE POPS THROUGHOUT THE FORECAST. WE WENT WITH ONLY SLIGHT CHANCE POPS TUE-WED BASED ON A PERCEIVED LULL IN THE MODELS...BUT CAN NOT RULE OUT RAMPING UP STORMS BOTH THOSE DAYS AS BOUNDARIES AND SHORTWAVES BECOME BETTER DEFINED. SHORT TERM...TONIGHT THROUGH TUESDAY. STORMS CONTINUE TO FIRE ALONG AN OUTFLOW BOUNDARY MOVING S AND W FROM OUR NE COUNTIES. VERY HEAVY RAINFALL RATES OF 1-2 INCHES PER HOUR HAVE BEEN REPORTED UNDER THE STRONGER STORMS...WITH RAINFALL AMOUNTS UP TO 2 INCHES AND FLOODED ROADS IN SOME LOCATIONS. VARIOUS FLOOD WARNINGS AND ADVISORIES ARE IN EFFECT FOR MANY OF OUR EASTERN COUNTIES. VERY FEW HAIL AND WIND REPORTS HAVE COME IN...DESPITE STRONG UPDRAFTS IN THE STORM CORES. MARGINAL DOWNDRAFT CAPE AND VERY WARM LOW LEVELS MAY BE ACCOUNTING FOR SOME OF THE LACK OF HAIL/WIND. INSTABILITY PARAMS SHOW SUFFICIENT ML- CAPE FOR CONTINUED STORM DEVELOPMENT INTO THE EVENING IN THE SE HALF OF OUR FORECAST AREA /FA/. WE WILL INDICATE THAT IN THE SHORT TERM GRIDS...WITH DRY CONDITIONS THROUGH TONIGHT FOR OUR NW AREAS. SPC EXPANDED THE SLIGHT RISK FOR DAY 2 INTO OUR NW COUNTIES WITH THE 18Z UPDATE...SO ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL BE POSSIBLE TOMORROW. SEVERE WEATHER CAN OCCUR IN AND AROUND ANY SLIGHT RISK AREA...SO CAN NOT RULE OUT ISOLATED SEVERE ANYWHERE IN CENTRAL ILLINOIS...BOTH SUNDAY AND MONDAY. SIMILAR SYNOPTIC AND MESO-SCALE CONDITIONS WILL CONTINUE BOTH DAYS...SO WILL KEEP CHANCE POPS IN MOST AREAS FOR THE STORM CLUSTERS THAT EVENTUALLY DEVELOP. PRECIPITABLE WATER VALUES DROP OFF SLIGHTLY TO 1.5 INCHES BOTH DAYS...BUT FLASH FLOODING WILL REMAIN A CONCERN WITH ANY STORMS THROUGH MONDAY. TUESDAY HAS CONTINUED TO SHOW A DOWNWARD TREND IN STORM COVERAGE IN THE MODELS...MAINLY DUE TO AN EASTWARD DEPARTURE OF THE UPPER LEVEL ENERGY AND STORMS CONFINED FARTHER NORTH CLOSER TO THE WARM FRONT. THEREFORE...WE KEPT THE SLIGHT CHC POPS IN THE NE HALF FOR NOW. HIGH HEAT AND HUMIDITY WILL REMAIN A PROMINENT WEATHER FEATURE OVER THE SHORT TERM...BUT NO HEAT ADVISORIES ARE ANTICIPATED AS HEAT INDEX READINGS TOP OUT BETWEEN 95 AND 100. 105 TRIGGERS AN ADVISORY. STILL, VERY UNCOMFORTABLE CONDITIONS ARE EXPECTED UNTIL WE FINALLY GET A COLD FRONT THROUGH HERE...POSSIBLY THURSDAY NIGHT INTO FRIDAY. LONG TERM...WEDNESDAY THROUGH SATURDAY. WEDNESDAY MAY SEE AN INCREASE IN STORM DEVELOPMENT JUST TO THE WEST OF OUR COUNTIES...WITH AN APPROACHING SURFACE TROUGH PER THE 12Z GFS. THE 12Z ECMWF IS LESS PROGRESSIVE WITH THAT SURFACE FEATURE...AND KEEPS STORMS AT BAY UNTIL WED NIGHT. WE KEPT ONLY SLIGHT CHANCE POPS WED AS A RESULT...WITH CHANCE POPS WED NIGHT AND THURSDAY AS THAT TROUGH AND UPPER SHORT WAVE PROGRESS ACROSS THE AREA. A BETTER CHANCE OF STORMS SHOULD COME WITH THE COLD FRONTAL PASSAGE THURSDAY NIGHT INTO FRIDAY. THE 12Z GFS AND 12Z ECMWF BOTH SHOW SIMILAR TIMING OF THAT FEATURE...BUT DIFFER ON CONVECTIVE INITIATION AND COVERAGE...WITH THE GFS MORE AGGRESSIVE WITH STORMS DURING THAT TRANSITION PERIOD. WE KEPT CHANCE POPS EVERYWHERE THURSDAY NIGHT AND IN THE SOUTHEAST FRIDAY AS THE FRONT DEPARTS. COOLER AND LESS HUMID AIR SHOULD BEGIN TO ARRIVE ON FRIDAY...WITH HIGHS DOWN IN THE MID 80S...LOWS FRIDAY NIGHT IN THE MID 60S...AND HIGHS SATURDAY IN THE UPPER 70S TO AROUND 80. DEWPOINTS SHOULD SLIP BACK INTO THE UPPER 50S BY SATURDAY AS WELL. SHIMON && .AVIATION... ISSUED 1258 PM CDT SAT JUN 22 2013 OUTFLOW BOUNDARY PUSHING THROUGH THE EASTERN TERMINAL WILL PRODUCE HIGHEST COVERAGE TSRA EARLY THIS AFTERNOON AFFECTING CMI AND POSSIBLY DEC. VERY HEAVY RAIN RATES BRINGING VSBYS DOWN BELOW 1SM IN HEAVIER STORMS. OTHERWISE ONLY ISOLATED ACTIVITY EXPECTED FARTHER WEST AND HAVE CARRIED VCTS THROUGH AFTERNOON. AFTER THIS SYSTEM PUSHES SOUTH NOT MUCH FOCUS FOR ADDITIONAL STORMS INTO SUNDAY MORNING AND MAINLY VFR SKIES EXPECTED. LATER FORECASTS WILL ADDRESS POSSIBLE MVFR FOG THAT COULD DEVELOP LATE TONIGHT IN LIGHTER WIND REGIME. SOUTHWEST WINDS WILL PICK UP OVER 10 KTS AFTER 14Z/SUN. 25 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 22, 11:44 AM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1144 AM CDT SAT JUN 22 2013 ILZ027>031-036-037-040-041-047-231645- CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 1144 AM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY INTO EARLY TONIGHT. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE SUNDAY NIGHT THROUGH MONDAY...AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048>057-061-231645- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY- VERMILION- 1144 AM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY TONIGHT. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ISOLATED THUNDERSTORM WILL BE POSSIBLE SUNDAY AFTERNOON. THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY EVENING AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-231645- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1144 AM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT AN ISOLATED THUNDERSTORM WILL BE POSSIBLE MAINLY THIS AFTERNOON INTO EARLY THIS EVENING. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON WITH ANOTHER THREAT FOR THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Local storm report, Jun 22, 9:34 AM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 AM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 E TREMONT 40.53N 89.41W
06/22/2013 M1.65 INCH TAZEWELL IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 WNW DANVERS 40.54N 89.21W
06/22/2013 M1.47 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 SSE MORTON 40.60N 89.46W
06/22/2013 M1.23 INCH TAZEWELL IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 7 W ATLANTA 40.26N 89.36W
06/22/2013 M1.33 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/22/2013 M1.43 INCH TAZEWELL IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
06/22/2013 M1.13 INCH TAZEWELL IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
06/22/2013 M1.78 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN LACON 41.02N 89.41W
06/22/2013 M1.12 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN 4 N CARLOCK 40.64N 89.13W
06/22/2013 M1.01 INCH WOODFORD IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
06/22/2013 M1.22 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN MINONK 40.90N 89.04W
06/22/2013 M1.36 INCH WOODFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
&&
LAUFENBERGLocal storm report, Jun 22, 12:53 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1253 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN 1 WSW CHAMPAIGN 40.11N 88.28W
06/22/2013 M1.20 INCH CHAMPAIGN IL COCORAHS
RAIN FELL IN 40 MINUTES
&&
25Local storm report, Jun 22, 1:28 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
128 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HEAVY RAIN 1 N SAVOY 40.08N 88.25W
06/22/2013 M1.60 INCH CHAMPAIGN IL MESONET
RAIN FELL IN PAST HOUR. SWOP REPORT.
&&
25Local storm report, Jun 22, 2:04 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
204 PM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HEAVY RAIN 4 NNE WHITE HEATH 40.14N 88.47W
06/22/2013 M2.02 INCH PIATT IL COCORAHS
90 MINUTE TOTAL BUT MOST FELL IN 40 MINUTES
0200 PM HEAVY RAIN PANA 39.39N 89.08W
06/22/2013 M1.19 INCH CHRISTIAN IL MESONET
RAIN TOTAL SINCE 1230. SWOP REPORT.
0150 PM HEAVY RAIN 1 SSW CHAMPAIGN 40.10N 88.27W
06/22/2013 M1.63 INCH CHAMPAIGN IL COCORAHS
RAIN FELL IN TWO HOURS
&&
25Special weather statement, Jun 22, 3:02 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 302 PM CDT SAT JUN 22 2013 ILZ042-043-051-053-222045- DE WITT-LOGAN-MACON-SANGAMON- 302 PM CDT SAT JUN 22 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANGAMON... NORTHWESTERN MACON...SOUTHEASTERN LOGAN AND SOUTHWESTERN DE WITT COUNTIES UNTIL 345 PM CDT... AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LATHAM...OR 15 MILES NORTHWEST OF DECATUR. THIS STORM WAS NEARLY STATIONARY. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WARRENSBURG... KENNEY... PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4009 8885 3986 8900 3991 8933 4018 8921 TIME...MOT...LOC 2002Z 273DEG 2KT 3998 8916 CHS
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 11:19 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 56 min |
| Jun 22, 11:38 AM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
| Jun 22, 12:45 PM CDT | Areal Flood Advisory | ILX | Champaign, Piatt | 4 hr |
| Jun 22, 2:24 PM CDT | Areal Flood Advisory | ILX | Clark, Coles, Cumberland, Edgar, Moultrie, Shelby | 4 hr |
| Jun 22, 3:02 PM CDT | Special Weather Statement | ILX | Macon | 43 min |
| Jun 22, 5:03 PM CDT | Flash Flood Warning | ILX | Clay, Crawford, Effingham, Jasper, Richland, Shelby | 6 hr |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.